# SDR DALA2019061213525

- Difficulty date: June 3, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 50,309 hours, 21,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:604.   REMOVED AND REPLACED EMERGENCY EXIT SIGN COVER LENS AT LOCATION 604, IAW AMM 33-51.
